Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 117, Number 3
HTML articles powered by AMS MathViewer

Remarks on localization and standard modules: the duality theorem on a generalized flag variety
Jen-Tseh Chang PDF
Proc. Amer. Math. Soc. 117 (1993), 585-591
On products of polynomials
D. W. Masser and J. Wolbert PDF
Proc. Amer. Math. Soc. 117 (1993), 593-599
Short chains and regular components
Idun Reiten, Andrzej Skowroński and Sverre O. Smalø PDF
Proc. Amer. Math. Soc. 117 (1993), 601-612
A sufficient arithmetical condition for the ideal class group of an imaginary quadratic field to be cyclic
Mākoto Ishibashi PDF
Proc. Amer. Math. Soc. 117 (1993), 613-618
Examples of Buchsbaum quasi-Gorenstein rings
Manfred Herrmann and Ngô Viet Trung PDF
Proc. Amer. Math. Soc. 117 (1993), 619-625
A characterization of abelian groups
L. Brailovsky PDF
Proc. Amer. Math. Soc. 117 (1993), 627-629
Notes on $\pi$-quasi-normal subgroups in finite groups
Yong Cai Ren PDF
Proc. Amer. Math. Soc. 117 (1993), 631-636
Weakly convergent sequence coefficient of product space
Guang Lu Zhang PDF
Proc. Amer. Math. Soc. 117 (1993), 637-643
The iterated weak Hilbert procedure
Martin Defant and Marius Junge PDF
Proc. Amer. Math. Soc. 117 (1993), 645-651
Strong type endpoint bounds for analytic families of fractional integrals
Loukas Grafakos PDF
Proc. Amer. Math. Soc. 117 (1993), 653-663
An analogue of Lyapunov’s criterion for $(m,n-m)$-disfocality
S. Umamaheswaram PDF
Proc. Amer. Math. Soc. 117 (1993), 665-671
Lie and Jordan ideals in $B(c_ 0)$ and $B(l_ \rho )$
K.-H. Förster and B. Nagy PDF
Proc. Amer. Math. Soc. 117 (1993), 673-677
On purely infinite $C^ *$-algebras
Ja A Jeong and Sa Ge Lee PDF
Proc. Amer. Math. Soc. 117 (1993), 679-682
A note on Riesz potentials and the first eigenvalue
Jie Cheng Chen PDF
Proc. Amer. Math. Soc. 117 (1993), 683-685
Remarks on the two well problem with rotations
Kewei Zhang PDF
Proc. Amer. Math. Soc. 117 (1993), 687-688
Coefficients de Fourier de fonctions à variation bornée
Jie Wu PDF
Proc. Amer. Math. Soc. 117 (1993), 689-690
New proofs of weighted inequalities for the one-sided Hardy-Littlewood maximal functions
F. J. Martín-Reyes PDF
Proc. Amer. Math. Soc. 117 (1993), 691-698
A proof of new summation formulae by using sampling theorems
Ahmed I. Zayed PDF
Proc. Amer. Math. Soc. 117 (1993), 699-710
A characterization of the uniquely ergodic endomorphisms of the circle
Lluís Alsedà, Francesc Mañosas and Wiesław Szlenk PDF
Proc. Amer. Math. Soc. 117 (1993), 711-714
On isolated points of the spectrum of a bounded linear operator
Christoph Schmoeger PDF
Proc. Amer. Math. Soc. 117 (1993), 715-719
A remark on Hörmander’s uniqueness theorem
D. Del Santo and X. Saint Raymond PDF
Proc. Amer. Math. Soc. 117 (1993), 721-725
$6$-torsion and hyperbolic volume
F. W. Gehring and G. J. Martin PDF
Proc. Amer. Math. Soc. 117 (1993), 727-735
Pointwise multipliers of weighted BMO spaces
Kôzô Yabuta PDF
Proc. Amer. Math. Soc. 117 (1993), 737-744
Periodic $L^ 2$-solutions of an integrodifferential equation in a Hilbert space
Olof J. Staffans PDF
Proc. Amer. Math. Soc. 117 (1993), 745-751
A sharp estimate for $A^ p_ \alpha$ functions in $\textbf {C}^ n$
Dragan Vukotić PDF
Proc. Amer. Math. Soc. 117 (1993), 753-756
Unital multiplications on a Hilbert space
John Froelich PDF
Proc. Amer. Math. Soc. 117 (1993), 757-759
Initial values of solutions of the Navier-Stokes equations
Calixto P. Calderón PDF
Proc. Amer. Math. Soc. 117 (1993), 761-766
Positive harmonic majorization of the real part of a holomorphic function
Stephen J. Gardiner PDF
Proc. Amer. Math. Soc. 117 (1993), 767-770
Distortion of sets by inner functions
D. H. Hamilton PDF
Proc. Amer. Math. Soc. 117 (1993), 771-774
Uniqueness and stability of nonnegative solutions for semipositone problems in a ball
Ismael Ali, Alfonso Castro and R. Shivaji PDF
Proc. Amer. Math. Soc. 117 (1993), 775-782
Multipliers on subsemigroups of the real line
Hung T. Dinh PDF
Proc. Amer. Math. Soc. 117 (1993), 783-788
A characterization of hyperbolic manifolds
Marco Abate PDF
Proc. Amer. Math. Soc. 117 (1993), 789-793
Indecomposable continua and the Julia sets of polynomials
John C. Mayer and James T. Rogers PDF
Proc. Amer. Math. Soc. 117 (1993), 795-802
Symmetry-breakings for semilinear elliptic equations on finite cylindrical domains
Song-Sun Lin PDF
Proc. Amer. Math. Soc. 117 (1993), 803-811
The total split curvatures of knotted space-like $2$-spheres in Minkowski $4$-space
Marek Kossowski PDF
Proc. Amer. Math. Soc. 117 (1993), 813-818
Some special cases of Bang’s inequality
Henry F. Hunter PDF
Proc. Amer. Math. Soc. 117 (1993), 819-821
The ideal determined by the unsymmetric game
L. Newelski and A. Rosłanowski PDF
Proc. Amer. Math. Soc. 117 (1993), 823-831
Finite substructure lattices of models of Peano arithmetic
James H. Schmerl PDF
Proc. Amer. Math. Soc. 117 (1993), 833-838
Lower bounds for the L.-S. category of products
Barry Jessup and Bitjong Ndombol PDF
Proc. Amer. Math. Soc. 117 (1993), 839-842
An example of a homeomorphism of the plane where the set of $\omega$-limit points is not a closed set
Michael W. Hero PDF
Proc. Amer. Math. Soc. 117 (1993), 843-844
Shapes of stars
Sadayoshi Kojima and Yasushi Yamashita PDF
Proc. Amer. Math. Soc. 117 (1993), 845-851
A note on nonlinear Volterra operators
Indur Mandhyan PDF
Proc. Amer. Math. Soc. 117 (1993), 853-855
An example of a harmonic map between Euclidean balls
Antonios D. Melas PDF
Proc. Amer. Math. Soc. 117 (1993), 857-859
Representing positive homology classes of $\textbf {C}\textrm {P}^ 2\#2\overline {\textbf {C}\textrm {P}}{}^ 2$ and $\textbf {C}\textrm {P}^ 2\#3\overline {\textbf {C}\textrm {P}}{}^ 2$
Kazunori Kikuchi PDF
Proc. Amer. Math. Soc. 117 (1993), 861-869
Spaces whose $n$th power is weakly infinite-dimensional but whose $(n+1)$th power is not
Elżbieta Pol PDF
Proc. Amer. Math. Soc. 117 (1993), 871-876